# SDR UIEA2019091705517

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,696 hours, 10,671 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CTR R FUEL PUMP EICAS MESSAGE, BEFORE T/O. OPS CHECK CTR R FUEL PUMP IAW AMM 28-22-00, OPS CHECK GOOD.
